# SDR SWIA200515642

- Difficulty date: October 3, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 23,915 hours, 34,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHITE EMERGENCY (FLOOR) LIGHT AT ROW 9 IS INOP.  REPLACED BULB AT ROW 9 EMERGENCY LIGHT, OPERATIONAL CHECK OK.
